Can this be related to the Phentermine after this long? The swelling only showed up this pm.
Hello sburrell, Not certain. I researched and cannot say it is or is not. The five weeks is about the time (if not earlier) recommended not to be taking phentermine. You might Iet your doctor know as to the problem. I will add below as as comment if I have a definite answer to your question. Regards pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Phentermine - I used phenetrmine for about 6-8 weeks and ever since my face breaks out all the time?
Posted 10 Sep 2009 • 1 answer
Posted 17 Sep 2010 • 1 answer
Posted 30 Sep 2011 • 6 answers
I've been taking adderall for 7 months 2-30mg ER capsules and 1-30mg tab daily. my dr. left to work?
Posted 12 Feb 2015 • 3 answers
Monistat 3 - I finished monistat about 2 weeks ago. I had mild symptoms (itching, soreness, swelling
Posted 23 Mar 2015 • 1 answer